# SDR AALA202105049029

- Difficulty date: March 29, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148300000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND DAMAGED AREA MEASURING L= 35 INCH, W= 11 INCH ON FLOOR PANEL 222CF FROM FR12 TO FR16 AND -Y1732. REPLACED FLOOR PANEL 222CF REF A321 SRM 53-02-00-300-011 & IRM 9701 REV K.
